# SDR HALA201004200170

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 13,986 hours, 34,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C SMELLED OF ELECTRICAL BURNING.  CK E&E COMPT FWD EQUIP COMPT AFT ACCY APU COMPT CARGO COMPTS COCKPIT & CABIN AREAS NO OBVIOUS DEFECT NOTED OR FOUND.  SOURCE OF SMELL COULD NOT BE LOCATED.  CHECKED ACFT AGAIN AFTER 2 HRS ON GRD UNABLE TO DUPLICATE ANY ELECTRICAL SMELL, CONSIDERED SERVICEABLE.
